# SDR AMTA200600157

- Difficulty date: March 7, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543129
- Part serial: 01135H7861
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT ON, LT FORWARD.  REMOVED AND REPLACED WINDOW IAW MM.  (K)
